On admissibility for parabolic equations in ${\Bbb R}^n$

Volume 176 / 2003

Martino Prizzi Fundamenta Mathematicae 176 (2003), 261-275 MSC: 37B30, 35K57, 35J60. DOI: 10.4064/fm176-3-5


We consider the parabolic equation $$ u_t-{\mit \Delta } u=F(x,u), \hskip 1em \ (t,x)\in {{\mathbb R}}_+\times {{\mathbb R}}^n, \tag{P} $$ and the corresponding semiflow $\pi $ in the phase space $H^1$. We give conditions on the nonlinearity $F(x,u)$, ensuring that all bounded sets of $H^1$ are $\pi $-admissible in the sense of Rybakowski. If $F(x,u)$ is asymptotically linear, under appropriate non-resonance conditions, we use Conley's index theory to prove the existence of nontrivial equilibria of (P) and of heteroclinic trajectories joining some of these equilibria. The results obtained extend earlier results of Rybakowski concerning parabolic equations on bounded open subsets of ${{\mathbb R}}^n$.


  • Martino PrizziDipartimento di Scienze Matematiche
    Università degli Studi di Trieste
    via Valerio 12
    34127 Trieste, Italy

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image